| Catalog Number |
1C8687 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported a clearlink system blood bag spike would not flow.The connector was spiked into a bag, and transfer of liquid was done through the blood bag spike connector using a syringe.When a male tubing connector was attached to the blood bag spike adapter it did not allow flow of liquid out of the bag.This occurred prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.